Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 103209, 7 pages
http://dx.doi.org/10.1155/2013/103209
Research Article

The Dual and Mirror Images of the Dunwoody 3-Manifolds

Department of Mathematics, Dong-eui University, Busan 614-714, Republic of Korea

Received 1 April 2013; Revised 1 July 2013; Accepted 22 July 2013

Academic Editor: Seppo Hassi

Copyright © 2013 Soo Hwan Kim and Yangkok Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Hempel, “3-manifolds,” in Annals of Mathematics Studies, vol. 86, Princeton University Press, 1976. View at Google Scholar
  2. D. Rolfsen, Knots and Links, Publish or Perish, 1978, A graduate textbook on knot theory. View at MathSciNet
  3. S. H. Kim and Y. Kim, “On the generalized Dunwoody 3-manifolds,” Osaka Journal of Mathematics, vol. 50, no. 2, pp. 457–476, 2013. View at Google Scholar
  4. M. J. Dunwoody, “Cyclic resentations and (1,1)-manifolds,” in Groups-Korea '94, pp. 47–55, Walter de Gruyter, 1995. View at Google Scholar · View at MathSciNet
  5. A. Cattabriga and M. Mulazzani, “Strongly-cyclic branched coverings of (1,1)-knots and cyclic presentations of groups,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 135, no. 1, pp. 137–146, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Cattabriga and M. Mulazzani, “All strongly-cyclic branched coverings of (1,1)-knots are Dunwoody manifolds,” Journal of the London Mathematical Society, vol. 70, no. 2, pp. 512–528, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Grasselli and M. Mulazzani, “Genus one 1-bridge knots and Dunwoody manifolds,” Forum Mathematicum, vol. 13, no. 3, pp. 379–397, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. H. Kim and Y. Kim, “On the polynomial of the Dunwoody (1,1)-knots,” Kyungpook Mathematical Journal, vol. 52, no. 2, pp. 223–243, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. J. Song and S. H. Kim, “Dunwoody 3-manifolds and (1,1)-decomposible knots,” in Proceedings of the Workshop in Pure Math, J. Kim and S. Hong, Eds., vol. 19, pp. 193–211, 2000.
  10. S. H. Kim and Y. Kim, “On the 2-bridge knots of Dunwoody (1,1)-knots,” Bulletin of the Korean Mathematical Society, vol. 48, no. 1, pp. 197–211, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Kh. Aĭdyn, I. Gultekyn, and M. Mulatstsani, “Torus knots and Dunwoody manifolds,” Siberian Mathematical Journal, vol. 45, no. 1, pp. 1–6, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. H. Kim and Y. Kim, “Torus knots and 3-manifolds,” Journal of Knot Theory and Its Ramifications, vol. 13, no. 8, pp. 1103–1119, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Mulazzani, “Cyclic presentations of groups and cyclic branched coverings of (1,1)-knots,” Bulletin of the Korean Mathematical Society, vol. 40, no. 1, pp. 101–108, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Neuwirth, “An algorithm for the construction of 3-manifolds from 2-complexes,” Proceedings of the Cambridge Philosophical Society, vol. 64, pp. 603–613, 1968. View at Google Scholar · View at MathSciNet
  15. S. H. Kim, “On spatial theta-curves with the same θ-fold and 2-fold branched covering,” Note di Matematica, vol. 23, no. 1, pp. 111–122, 2004. View at Google Scholar · View at MathSciNet
  16. A. Cattabriga and M. Mulazzani, “(1,1)-knots via the mapping class group of the twice punctured torus,” Advances in Geometry, vol. 4, no. 2, pp. 263–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Cattabriga and M. Mulazzani, “Representations of (1,1)-knots,” Fundamenta Mathematicae, vol. 188, pp. 45–57, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  18. L. Grasselli and M. Mulatstsani, “Seifert manifolds and (1,1)-knots,” Siberian Mathematical Journal, vol. 50, no. 1, pp. 28–39, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. H. Kim and Y. Kim, “(1,1)-curves inducing two different knots with the same 2-fold branched covering spaces,” Bollettino della Unione Matematica Italiana, vol. 6, no. 1, pp. 199–209, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet